# SDR REXA2017031000343

- Difficulty date: March 10, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 22,907 hours, 14,945 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0A PAX O2 MASK DEPLOYED PRIOR TO TOUCHDOWN. STOWED O2 MASK AT SEAT 5A IAW AMM 35-21-09.
